# SDR IXXA20250827048

- Difficulty date: August 27, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 111,569 hours, 20,976 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOLLOWING DAILY CHECK INSPECTIONS FOUND EMERGENCY FLASHLIGHT INOPERATIVE. MAINTENANCE PLACED DEFERRAL 65624 MINIMUM EQUIPMENT LIST 25-63-04-01 CATEGORY C. DUE 06 SEPTEMBER 2025. REMOVED AND REPLACED FLASHLIGHT BATTERY PER B767 AMM 25-64-00. OPERATIONAL CHECK GOOD. DEFERRAL 65624 CLEARED.
